ok. i have been on and off paxil for about a year and a half. I am supposed to be taking 25mg per day but i ran out last monday. I still had a few 12.5 mg's left from before so i would take 2 per day , every other day. I havent had any paxil for 3 days now and my head is really messed up feeling. I don't know whether to call it a throbbing sensation behind my eyes when i move my head or what. But it is constantly getting worse. It's like every time i move my eyes, eveything feels like a mild throb. This is also increasing my panic. anyone know what im talking about at all?
i myself went off of paxil in november after being on it since 1997. it took me about a year to get off of it. the withdrawls are terrible. i'm now on lexapro and that seems to be going quite well. these panic attacks are so scary. i just wanted to let you know that i myself had those withdrawls.
well i already feel a little better than yesterday now that the 25mg pill probably had time to atleast help my withdrawal out. but the panic is still here. guess i'll have to go through this again. i have been through it before and will do it again, even though it can get pretty bad.